Alert archive / New York / Wind Advisories in 2016

Wind Advisory 6, NWS Binghamton, NY

April 5, 20169 counties in New York

NWS Binghamton, NY issued this wind advisory at Apr 5, 2016, 3:17 PM EDT for 9 counties in New York. It took effect at Apr 6, 2016, 2:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2016, 3:17 PM EDT (19:17 UTC)
In effect from
Apr 6, 2016, 2:00 PM EDT
Expired
Apr 6, 2016, 10:14 PM EDT
In force
8 hr
Issued by
NWS Binghamton, NY

Counties Cayuga County, NY, Cortland County, NY, Madison County, NY, Onondaga County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Tompkins County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 71 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2016-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2016-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1503 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

805 
WWUS71 KBGM 051917
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
317 PM EDT TUE APR 5 2016


NYZ015>018-022-023-025-036-044-061930-
/O.NEW.KBGM.WI.Y.0006.160406T1800Z-160407T0600Z/
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS-
MADISON-CORTLAND-
INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN...
SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ITHACA...HAMILTON...
ONEIDA...CORTLAND
317 PM EDT TUE APR 5 2016

...WIND ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 2 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 2 AM EDT
THURSDAY.

* LOCATIONS...YATES, SENECA, SOUTHERN CAYUGA, ONONDAGA, STEUBEN
  SCHUYLER, TOMPKINS, MADISON AND CORTLAND COUNTIES.

* HAZARDS...STRONG WINDS.

* WINDS...SOUTH 15 TO 30 MPH WITH GUSTS AROUND 45 MPH.

* TIMING...SOUTHERLY WINDS WILL INCREASE WEDNESDAY MORNING WITH
  THE STRONGEST WINDS EXPECTED LATE WEDNESDAY AFTERNOON AND INTO
  THE EVENING HOURS.

* IMPACTS...DOWNED TREE BRANCHES AND ISOLATED POWER OUTAGES.
  DIFFICULTY DRIVING IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT
GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER
LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD
SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE
ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE
DRIVING HIGH PROFILE VEHICLES.

&&

$$
5 follow-up statements
033 
WWUS71 KBGM 060222
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
1022 PM EDT TUE APR 5 2016


NYZ015>018-022-023-025-036-044-061030-
/O.CON.KBGM.WI.Y.0006.160406T1800Z-160407T0600Z/
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS-
MADISON-CORTLAND-
INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN...
SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ITHACA...HAMILTON...
ONEIDA...CORTLAND
1022 PM EDT TUE APR 5 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 2 AM
EDT THURSDAY...

* LOCATIONS...YATES... SENECA... SOUTHERN CAYUGA... ONONDAGA... 
  STEUBEN SCHUYLER... TOMPKINS... MADISON AND CORTLAND COUNTIES. 

* HAZARDS...STRONG WINDS.

* WINDS...SOUTH 15 TO 30 MPH WITH GUSTS AROUND 45 MPH.

* TIMING...SOUTHERLY WINDS WILL INCREASE WEDNESDAY MORNING WITH 
  THE STRONGEST WINDS EXPECTED LATE WEDNESDAY AFTERNOON AND INTO 
  THE EVENING HOURS. 

* IMPACTS...DOWNED TREE BRANCHES AND ISOLATED POWER OUTAGES. 
  DIFFICULTY DRIVING IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT
GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER
LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD
SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE
ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR
THOSE DRIVING HIGH PROFILE VEHICLES.

&&

$$
514 
WWUS71 KBGM 060815
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
415 AM EDT WED APR 6 2016

NYZ015>018-022-023-025-036-044-070600-
/O.CON.KBGM.WI.Y.0006.160406T1800Z-160407T0600Z/
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS-
MADISON-CORTLAND-
INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN...
SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ITHACA...HAMILTON...
ONEIDA...CORTLAND
415 AM EDT WED APR 6 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM EDT THURSDAY...

* LOCATIONS...YATES... SENECA... SOUTHERN CAYUGA... ONONDAGA... 
  STEUBEN SCHUYLER... TOMPKINS... MADISON AND CORTLAND COUNTIES.

* HAZARDS...STRONG WINDS.

* WINDS...SOUTH SUSTAINED 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SOUTHERLY WINDS WILL INCREASE LATE THIS MORNING WITH
  THE STRONGEST WINDS EXPECTED LATER IN THE AFTERNOON AND INTO
  THE EVENING HOURS TONIGHT.

* IMPACTS...DOWNED TREE BRANCHES AND ISOLATED POWER OUTAGES. 
  DIFFICULTY DRIVING IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT
GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER
LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD
SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE
ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR
THOSE DRIVING HIGH PROFILE VEHICLES.

&&

$$
881 
WWUS71 KBGM 061744
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
144 PM EDT WED APR 6 2016


NYZ015>018-022-023-025-036-044-070600-
/O.CON.KBGM.WI.Y.0006.160406T1800Z-160407T0600Z/
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS-
MADISON-CORTLAND-
INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN...
SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ITHACA...HAMILTON...
ONEIDA...CORTLAND
144 PM EDT WED APR 6 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY...

* LOCATIONS...YATES... SENECA... SOUTHERN CAYUGA... ONONDAGA... 
  STEUBEN SCHUYLER... TOMPKINS... MADISON AND CORTLAND COUNTIES.

* HAZARDS...STRONG WINDS.

* WINDS...SOUTH SUSTAINED 15 TO 25 MPH WITH GUSTS OF 45 TO 50
  MPH.

* TIMING...SOUTHERLY WINDS WILL INCREASE LATE THIS AFTERNOON AND
  INTO THE EVENING HOURS TONIGHT.

* IMPACTS...DOWNED TREE BRANCHES AND ISOLATED POWER OUTAGES. 
  DIFFICULTY DRIVING IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT
GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER
LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD
SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE
ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR
THOSE DRIVING HIGH PROFILE VEHICLES.

&&

$$
366 
WWUS71 KBGM 070004
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
804 PM EDT WED APR 6 2016

NYZ015>018-022-023-025-036-044-070600-
/O.CON.KBGM.WI.Y.0006.000000T0000Z-160407T0600Z/
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS-
MADISON-CORTLAND-
INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN...
SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ITHACA...HAMILTON...
ONEIDA...CORTLAND
804 PM EDT WED APR 6 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT THURSDAY...

* LOCATIONS...YATES... SENECA... SOUTHERN CAYUGA... ONONDAGA... 
  STEUBEN SCHUYLER... TOMPKINS... MADISON AND CORTLAND COUNTIES.

* HAZARDS...STRONG WINDS.

* WINDS...SOUTH SUSTAINED 15 TO 25 MPH WITH GUSTS AROUND 45 MPH.

* TIMING...SOUTHERLY WINDS WILL INCREASE AND BECOME VERY GUSTY AT
  TIMES BETWEEN 10 PM AND 2 AM.

* IMPACTS...DOWNED TREE BRANCHES AND ISOLATED POWER OUTAGES.
  UNSECURED OBJECTS LIKELY TO BE TOSSED ABOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT
GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.
WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER
LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD
SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE
ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR
THOSE DRIVING HIGH PROFILE VEHICLES.

&&

$$
176 
WWUS71 KBGM 070214
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
1014 PM EDT WED APR 6 2016

NYZ015>018-022-023-025-036-044-070315-
/O.CAN.KBGM.WI.Y.0006.000000T0000Z-160407T0600Z/
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-TOMPKINS-
MADISON-CORTLAND-
INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN...
SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ITHACA...HAMILTON...
ONEIDA...CORTLAND
1014 PM EDT WED APR 6 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS CANCELLED THE WIND
ADVISORY.

WIND GUSTS OF 30 TO 40 MPH ARE STILL LIKELY TO OCCUR AT TIMES
ACROSS THE FINGER LAKES AND CENTRAL LEATHERSTOCKING REGION...
HOWEVER THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS IS NO LONGER
EXPECTED IN THE AREA.

$$

JAB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Apr 5, 3:15 PM EDT, 2 minutes earlier.

Area forecast discussion, Apr 5, 3:15 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
315 PM EDT TUE APR 5 2016

.SYNOPSIS...
HIGH PRESSURE WILL MOVE IN FROM THE WEST TODAY AND ALLOW FOR QUIET
WEATHER CONDITIONS THROUGH WEDNESDAY MORNING. A COLD BLAST OF
ARCTIC AIR FROM THE NORTH WILL PRODUCE ABNORMALLY COLD
TEMPERATURES ACROSS THE REGION TODAY AND TONIGHT. THE NEXT WEATHER
SYSTEM MOVES IN LATE WEDNESDAY THROUGH FRIDAY WITH RAIN SHOWERS
INITIALLY...CHANGING TO SNOW ON FRIDAY. VERY STRONG SOUTHERLY
WINDS ARE EXPECTED WEDNESDAY AFTERNOON. THE COLD AND SNOWY
CONDITIONS CONTINUE INTO THE WEEKEND. CONDITIONS WARM GOING INTO
EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
11 AM UPDATE...TEMPS HAVE REBOUND NICELY THIS MORNING AFTER SOME
RECORD LOW TEMPERATURES. RECORD LOWS OCCURRED AT BOTH BGM/SYR. BGM
FELL TO 12 OVERNIGHT THE PREVIOUS RECORD LOW WAS 14 SET IN 1995.
AT SYR THE LOW DROPPED TO 9 WHICH BROKE THE OLD RECORD OF 15 SET
IN 1982. THIS AFTERNOON HIGH WILL RANGE FROM MID 20S IN THE HIGHER
ELEVATIONS OF THE WESTERN CATSKILLS TO MID 30S IN THE VALLEY AREAS
OF NE PA. SOME FAIR WX CU IS EXPECTED THIS AFTERNOON BUT IN
GENERAL MOSTLY SUNNY SKIES. OVER IN STEUBEN/YATES COUNTIES MORE
CLOUD COVER IS LIKELY DUE TO LAKE MOISTURE WITH NORTHERLY FLOW.

PREVIOUS DSIC...
THE COLD AIR WILL CONTINUE TO POUR IN FROM THE NORTH TODAY WITH
STRONG CYCLONIC FLOW ALOFT AND A RIDGE OF HIGH PRESSURE AT THE
SURFACE BUILDING IN FROM THE WEST. TEMPERATURES THIS MORNING HAVE
DROPPED INTO THE UPPER SINGLE DIGITS AND TEENS ACROSS MUCH OF
CENTRAL NY...AND INTO THE UPPER TEENS AND LOWER 20S INTO NE PA.

MOSTLY SUNNY SKIES THIS MORNING WILL EVENTUALLY LEAD TO PARTLY
CLOUDY SKIES INTO THE AFTERNOON AS THE CYCLONIC FLOW AND WARM AIR
ADVECTION TRIGGER THE DEVELOPMENT OF A LAYER OF BENIGN STRATO-
CUMULUS. THE COLD CONDITIONS WILL PERSIST TODAY WITH HIGHS ONLY
REACHING INTO THE UPPER 20S AND LOWER 30S...SOME 15 TO 20 DEG
BELOW AVERAGE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE EFFECTS OF THE RIDGE WILL CONTINUE TONIGHT WITH TEMPERATURES
DROPPING INTO THE TEENS ONCE AGAIN. HOWEVER...THE ONGOING WAA AND
THE APPROACH OF THE NEXT SYSTEM FROM THE WEST WILL ALLOW CLOUD
COVER TO INCREASE IN COVERAGE AND DEPTH WED MORNING. TEMPERATURES
WILL WARM INTO THE 40S TOMORROW...BUT AT THE SAME TIME SOUTHERLY
WINDS WILL INCREASE AS THE LOW MOVES IN QUICKLY BEHIND THE
DEPARTING HIGH PRESSURE. A TIGHT SFC PRES GRADIENT WILL DEVELOP
AND INDUCE SUSTAINED WINDS 25 TO 35 MPH...AND GUSTS 40 TO 50
MPH...ESPECIALLY ACROSS THE FINGER LAKES AND WRN CATSKILLS.
SO...EVEN THOUGH TEMPERATURES WILL BE MUCH WARMER TOMORROW...THE
EFFECTS OF THE STRONG WINDS WILL MAKE IT FEEL JUST AS COLD. A
WIND ADVISORY MAY BE NEEDED ACROSS MUCH OF CENTRAL NY WED
AFTERNOON AND WED NIGHT.

THE LOW PRESSURE WILL TRACK THROUGH THE ERN GREAT LAKES INTO NRN
NEW ENGLAND WED NIGHT THROUGH THUR NIGHT WITH RAIN SHOWERS WITHIN
THE WARM SECTOR AHEAD OF THE LOW AND A TRANSITION TO A RAIN/SNOW
MIX AND EVENTUALLY SNOW LATE THURSDAY NIGHT. RAIN AMOUNTS WILL BE
LIMITED TO A QUARTER TO HALF INCH OR LESS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
12Z MEDIUM RANGE DETERMINISTIC AND ENSEMBLE MODEL RUNS CONTINUE TO
SUGGEST A STRONG INFLUENCE OF WELL BELOW NORMAL HEIGHTS AND
THICKNESSES ACROSS THE EASTERN CONUS...WITH MODERATION ONLY NOTED
TOWARD THE END OF THE PERIOD. THIS WILL MEAN A CONTINUATION OF
UNSEASONABLY COLD AND UNSETTLED CONDITIONS FOR CNY AND NEPA WITH
TEMPS AVERAGING 10-20 DEGREES BELOW NORMAL OVER THE WEEKEND...
FOLLOWED BY RECOVERY TO MAYBE SLIGHTLY ABOVE NORMAL BY TUESDAY.
THE PERSISTENT BROAD TROF WILL OFFER SEVERAL PASSAGES OF UPPER
LEVEL DISTURBANCES WITH TIMES OF SNOW AND RAIN SHOWERS DEPENDING
ON THE FLUCTUATING BOUNDARY LAYER TEMPERATURES AND DIURNAL EFFECTS.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR THROUGH THE NEXT 24 HOURS WITH INCREASING CLOUD COVER AND CIGS
AFTER 12Z WEDS.

WINDS THE MAIN FACTOR. SHORT TERM WINDS SHIFT THIS AFTERNOON N-NW
10-15 KTS AND OCCASIONALLY GUSTY. LIGHT WINDS UNDER HIGH PRESSURE
TONIGHT BECOME S-SE LATE INCREASING 5-10 KTS...THEN BECOMING
STRONGER AND GUSTY 10-20 KTS BY 15Z THURSDAY.

.OUTLOOK...

WED NGT THROUGH THU...MVFR/IFR. RAIN.

THU NGT THROUGH FRI...RESTRICTIONS POSSIBLE IN LINGERING
RAIN/SNOW SHOWERS.

FRI NGT THROUGH SAT...RESTRICTIONS POSSIBLE IN NY WITH FLURRIES.
NE PA VFR.

SUN...GENERALLY VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...BJT
NEAR TERM...BJT/RRM
SHORT TERM...BJT
LONG TERM...JAB
AVIATION...JAB
Hazardous weather outlook, Apr 5, 4:37 AM EDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
437 AM EDT TUE APR 5 2016

NYZ009-015>018-022>025-036-037-044>046-055>057-060845-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-
437 AM EDT TUE APR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG SOUTH WINDS WILL DEVELOP WEDNESDAY AFTERNOON AND CONTINUE
THROUGH EARLY THURSDAY MORNING. WINDS WILL GUST OVER 40
MPH...ESPECIALLY ACROSS THE FINGER LAKES AND INTO THE WESTERN
CATSKILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ062-PAZ038>040-043-044-047-048-072-060845-
SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-
LUZERNE-PIKE-SOUTHERN WAYNE-
437 AM EDT TUE APR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in New York, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.